# SDR UPS01835680

- Difficulty date: April 5, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 STA. 140 FLOORBEAM IS CORRODED BEYOND LIMITS BETWEEN RBL. 50 AND RBL. 60.  REPAIRED FLOORBEAM I.A.W. 8110-3 APPROVED DH SK 779-363
